# SDR EISA98035

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 50 INCH CRACK IN SUPPORT ANGLE FOR LEFT MAIN GEAR DOOR UPSTOP, FS 850.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER SRM 51-30-02.  (M)
